Some results on the stability and pole location of families of uncertain systems with characteristic polynomial coefficients affected by structured perturbations are presented. The case in which the coefficients are affine in a set of system physical parameters is considered, assuming that the parameters are subject to polytopic perturbations of a given structure. For these cases, which often arise in system stability robustness analysis, as for example in the robustification of controllers for multivariable closed-loop systems, a procedure is given to estimate maximal stability polytopic regions in the space of parameters. This result is also used to derive simple necessary and sufficient conditions for the discrete-time stability of convex combinations of two polynomials.
|Titolo:||Maximal polytopic stability domains in parameter space for uncertain systems|
|Citazione:||Vicino, A. (1989). Maximal polytopic stability domains in parameter space for uncertain systems. INTERNATIONAL JOURNAL OF CONTROL, 49(1), 351-361.|
|Appare nelle tipologie:||1.1 Articolo in rivista|
File in questo prodotto: